C. Sampath, D. J. Jain, "Solution of an integral equation with a logarithmic kernel", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 717939, 6 pages, 1990. https://doi.org/10.1155/S0161171290001053
Solution of an integral equation with a logarithmic kernel
A simple independent integral equation technique is presented to solve an integral equation with a logarithmic kernel which governs solutions of many two-dimensional Dirichlet boundary value problems involving two coplanar and parallel infinite strips. The technique is further illustrated by an example.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.